# SDR SWAA2021093015548

- Difficulty date: September 7, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 241AEF AT AFT GALLEY AND LAV ; 2021-403753 / [01] EVALUATED FLOOR PANEL 241AEF AT AFT GALLEY AND LAV AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 53-00-50-2R-1 REP 1; PAR 1A. DAMAGE SIZE IS L=1.48 W=1.11 TOOL USED CALIPER P/N 500-197-30 S/N A18135080 DUE DATE 31/JUL/22.; [02] COMPLETED STEP 1.; [03] REMOVED DAMAGED SKIN AND INSERT OF REPAIR AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PAR. 3 A TO D.; [04] COMPLETED STEP 3; [05] DRIED REPAIR AREA AS PER B737-700 SRM 53-00-50-2R-1 REP 1.PAR 3E; TOOL USED HOT BONDER P/N:HCS9200B S/N: 16122983 DUE DATE 16/DEC/21.; [21] REPAIRED FLOOR PANEL 241AEF AT AFT GALLEY AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [22] REPAIRED FLOOR PANEL 241AEF AT AFT GALLEY AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.RII INSPECTION
